Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6714538, 12 pages
https://doi.org/10.1155/2017/6714538
Research Article

Fractional-Order Model of Two-Prey One-Predator System

1Mathematics Department, Faculty of Sciences, King Khalid University, Abha 9004, Saudi Arabia
2Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
3Mathematics Department, Faculty of Sciences and Arts, King Khalid University, Dhahran Al Janoub, Saudi Arabia
4Basic Science Department, Faculty of Computers and Informatics, Suez Canal University, Ismailia, Egypt

Correspondence should be addressed to Ahlam Abdullah Al-Raezah; moc.liamtoh@1102-hmoooolh

Received 13 April 2017; Revised 22 June 2017; Accepted 30 July 2017; Published 30 August 2017

Academic Editor: Ben T. Nohara

Copyright © 2017 Mohammed Fathy Elettreby et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. W. Shonkwiler and J. Herod, Mathematical Biology: An Introduction with Maple and Matlab, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Banasiak and M. Lachowicz, Methods of Small Parameter in Mathematical Biology, Springer International Publishing Switzerland, Cham, Switzerland, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Muller and C. Kuttler, Methods and Models in Mathematical Biology, Lecture Notes on Mathematical Modelling in the Life Sciences, Springer, Heidelberg, Germany, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C.-S. Chou and A. Friedman, Introduction to Mathematical Biology: Modeling, Analysis and Simulations, Springer Undergraduate Texts in Mathematics and Technology, Springer International Publishing, Cham, Switzerland, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. J. Lotka, “Contribution to the theory of periodic reactions,” Journal of Physical Chemistry, vol. 14, no. 3, pp. 271–274, 1910. View at Google Scholar · View at Scopus
  6. V. Volterra, “Variazioni e fluttuazioni del numero in specie animali conventi,” Memorie della R. Accademia Nazionale dei Lincei, vol. 2, pp. 31–113, 1926. View at Google Scholar
  7. M. L. Rosenzweig and R. H. MacArthur, “Graphical representation and stability conditions of predator-prey interactions,” The American Naturalist, vol. 97, no. 895, pp. 209–223, 1963. View at Publisher · View at Google Scholar
  8. R. Arditi and L. R. Ginzburg, “Coupling in predator-prey dynamics: ratio-dependence,” Journal of Theoretical Biology, vol. 139, no. 3, pp. 311–326, 1989. View at Publisher · View at Google Scholar · View at Scopus
  9. M. F. Elettreby, “Two-prey one-predator model,” Chaos, Solitons & Fractals, vol. 39, no. 5, pp. 2018–2027, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. F. Ben Adda and J. Cresson, “Fractional differential equations and the Schrodinger equation,” Applied Mathematics and Computation, vol. 161, no. 1, pp. 323–345, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. M. El-Sayed, “Linear differential equations of fractional orders,” Applied Mathematics and Computation, vol. 55, no. 1, pp. 1–12, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. M. El-Sayed, “Nonlinear functional-differential equations of arbitrary orders,” Nonlinear Analysis. Theory, Methods & Applications, vol. 33, no. 2, pp. 181–186, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  14. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  15. K. Diethelm, N. J. Ford, and A. D. Freed, “A predictor-corrector approach for the numerical solution of fractional differential equations,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 3–22, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. E. El-Mesiry, A. M. El-Sayed, and H. A. El-Saka, “Numerical methods for multi-term fractional (arbitrary) orders differential equations,” Applied Mathematics and Computation, vol. 160, no. 3, pp. 683–699, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. E. Ahmed, A. M. El-Sayed, and H. A. El-Saka, “On some Routh-Hurwitz conditions for fractional order differential equations and their applications in Lorenz, Rossler, Chua and CHEn systems,” Physics Letters. A, vol. 358, no. 1, pp. 1–4, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. E. Ahmed, A. M. El-Sayed, and H. A. El-Saka, “Equilibrium points, stability and numerical solutions of fractional-order predator-prey and rabies models,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 542–553, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. M. El-Sayed, I. L. El-Kalla, and E. A. Ziada, “Analytical and numerical solutions of multi-term nonlinear fractional orders differential equations,” Applied Numerical Mathematics, vol. 60, no. 8, pp. 788–797, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Ross, “The development of fractional calculus 1695—1900,” Historia Mathematica, vol. 4, pp. 75–89, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Y. Ding and H. Ye, “A fractional order differebtial equation model of HIV infection of CD4 + T-cells,” Mathematical and Computer Modelling, vol. 50, no. 3-4, pp. 386–392, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. E. Hanert, E. Schumacher, and E. Deleersnijder, “Front dynamics in fractional-order epidemic models,” Journal of Theoretical Biology, vol. 279, pp. 9–16, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. H. Kleinert and J. Korbel, “Option pricing beyond Black-Scholes based on double-fractional diffusion,” Physica A. Statistical Mechanics and its Applications, vol. 449, pp. 200–214, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. R. Garrappa, “Grunwald-Letnikov operators for fractional relaxation in Havriliak-Negami models,” Communications in Nonlinear Science and Numerical Simulation, vol. 38, pp. 178–191, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  25. R. Magin, Fractional Calculus in Bioengineering, Begell House Publishers, Danbury, CT, USA, 2006.
  26. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, New York, NY, USA, 2006. View at MathSciNet
  27. R. Magin, M. D. Ortigueira, I. Podlubny, and J. Trujillo, “On the fractional signals and systems,” Signal Processing, vol. 91, no. 3, pp. 350–371, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. M. D. Ortigueira, Fractional Calculus for Scientists and Engineers, Springer Science, Berlin, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  29. J. Zhao, L. Zheng, X. Zhang, and F. Liu, “Unsteady natural convection boundary layer heat transfer of fractional Maxwell viscoelastic fluid over a vertical plate,” International Journal of Heat and Mass Transfer, vol. 97, pp. 760–766, 2016. View at Publisher · View at Google Scholar · View at Scopus
  30. A. J. Arenas, G. Gonzalez-Parra, and B. M. Chen-Charpentier, “Construction of nonstandard finite difference schemes for the SI and SIR epidemic models of fractional order,” Mathematics and Computers in Simulation, vol. 121, pp. 48–63, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  31. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010.
  32. L. Wang, T. Cheng, and Q. Zhang, “Successive approximation to solutions of stochastic differential equations with jumps in local non-Lipschitz conditions,” Applied Mathematics and Computation, vol. 225, pp. 142–150, 2013. View at Publisher · View at Google Scholar · View at Scopus
  33. D. Matignon, “Stability results for fractional differential equations with applications to control processing,” Computational Engineering in Systems Applications, vol. 2, pp. 963–968, 1996. View at Google Scholar
  34. R. Garrappa, “Trapezoidal methods for fractional differential equations: theoretical and computational aspects,” Mathematics and Computers in Simulation, vol. 110, pp. 96–112, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus